# SDR SWIA2023062607

- Difficulty date: June 7, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 35,394 hours, 25,073 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RH UPPER OB TRANSCOWL NYLON TRACK, FOUND TWO GOUGES MEASURING 0.16 AND 0.18 BETWEEN THE TWO ATTACHMENT HOLES (FILED CLOSED)PERFORMED TEMPORARY REPAIR OF RH UPPER OB TRANSCOWL NYLON TRACK TWO GOUGES MEASURING 0.16 AND 0.18 BETWEEN THE TWO ATTACHMENT HOLES AND REPAIRED THE 2 DAMAGED NYLON INSERT BOLT HOLES IAW CRJ 200 REO 690-54-22-057 REV D DATED 2023-06-21.EDDY CURRENTS/N: 60009184667CAL DUE: 12/02/2023
